| Catalog Number |
699H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/26/2026 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: i¿ve attached images of the boxes for the complaint.Is there any way they can get replacement boxes if suture to make them happy? this customer is getting extremely frustrated.Could you please provide the lot number and product code? 698h 10b8ex 699h 10b8zz.Did the reported issue contribute to any patient adverse consequences? they had to use more suture and start over.How many devices demonstrated the alleged deficiency? 12 sutures so far.Did the event occur during one or multiple patient procedures? multiple what is the total number of procedures? 3 so far have any of these events been previously reported to ethicon? if so, could you please provide the corresponding reference number(s)? no if this event occurred during multiple procedures, would you kindly create a product complaint for each event and provide the corresponding reference number(s)? same suture boxes.Please provide the source or name of person providing answers to follow-up: josh day/ reported by co (please refer to the attached email) at their office.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported that the doctor is having these sutures pop off the needles when the doctor is trying to tie knots.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/29/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found.H6 component code: c22 - photo analysis.Additional information: , h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 photo summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photos shows a sales unit box with 699h product codes, the lot #10b8zz expiration date aug/31/2030.The image is not clear to determine the failure mode or the reported condition.As the device was not returned, an analysis investigation could not be performed.Based on the photo review, the event reported is not confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.